# SDR MALA010370

- Difficulty date: March 27, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOORBOARD FLANGE AT STA 272.0 THRU STA 288.0.  MAINTENANCE REMOVED CORROSION AS REQUIRED, MATERIAL REMOVED IS OUT OF LIMITS.  REMOVED ANGLE AT STA 272 TO 288, FABRICATED NEW ANGLE, PRIMED, ALODINED, AND PAINTED IAW SRM 51-20-42/43, INSTALLED ANGLE.
